# SDR SWIA200312675

- Difficulty date: November 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 19,303 hours, 27,601 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYD LOWER PACK BRACKET CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED RIGHT HYD LOWER PACK BRACKET WITH A SERVICEABLE UNIT IAW SRM 51-10-02, 51-40-00.
